# SDR DHL9871773C

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 3 ENGINE STRUT TE SKIN CRACKED AND DISBONDED.  STOP DRILLED AND INSTALLED TWO DOUBLERS PER SRM 51-40-2, 3.5 BY 4, N/R 6039.
